# SDR SWAA2022012763220

- Difficulty date: January 23, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,131 hours, 35,549 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL WEAR ; 193D PANEL HAS FRETTING WEAR ALONG AFT EDGE. / [01] REMOVED AND REPLACED 193D PANEL IAW AMM 53-51-21
